Duke Mathematical Journal

Invariants of certain stochastic transformations: The mathematical theory of gambling systems

Paul R. Halmos

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 5, Number 2 (1939), 461-478.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077491241

Digital Object Identifier
doi:10.1215/S0012-7094-39-00538-7

Mathematical Reviews number (MathSciNet)
MR1546137

Zentralblatt MATH identifier
0022.24701

Citation

Halmos, Paul R. Invariants of certain stochastic transformations: The mathematical theory of gambling systems. Duke Math. J. 5 (1939), no. 2, 461--478. doi:10.1215/S0012-7094-39-00538-7. https://projecteuclid.org/euclid.dmj/1077491241


Export citation